# SDR IPXA09B55213

- Difficulty date: March 21, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N571UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35668
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 2242101573
- Part serial: 3150001
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A NR 3 ENGINE NACELLE DAMAGED BY DE-ICE TRUCK DURING DE-ICE.  INLET COWL NR 3 ENG NACELLE REMOVED AND INSTALLED PER MM 71-11-01-4.
